African American + Retin-A Q&A
I have been using retin a and this is the 5th week. Am not happy with my face at all although i saw my derm last wk and told me to continue... READ MORE
I don't know if I'm a allergic to everything that I use i even used sensitive soap but my face breaks out into blisters and bumps. READ MORE
I am African with dark skin and Retin A is making me darker by the day-so much so that I'm beginning to not look like myself anymore. Since there's no... READ MORE
I am a 45 year old African American. I was prescribe 0.01% Tretinoin gel and I've be using it for bout 2 months but it not doing much of nothing.... READ MORE
I have been using Retin A for 2 1/2 months & my acne and hyperpigmentation has gotten worse. Should I stop using the product?
I am African American. I have been using Retin A for 2 and a half months and my acne has gotten worse. I now have painful and hard spots and the... READ MORE
I'm using both products now and I'm experiencing cystic acne which is causing hyperpigmentation. I know it gets worse before it gets better. This is... READ MORE